# SDR AWXA200700152

- Difficulty date: January 15, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 63,099 hours, 39,300 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072354
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND FORWARD CARGO COMPARTMENT DOOR CUT OUT AFT FRAME CRACKED, BS 492.50, S24R.  REPAIRED FORWARD CARGO COMPARTMENT DOOR CUT OUT AFT FRAME, BS 492.50, S24R IAW AWA ER 03-5331-07032-ES2.
